On a generalization of the Dedekind-Hölder theorem

Sen Shan Huang, Wen Sen Peng

Research output: Contribution to journalArticle

Abstract

The Dedekind-Hölder theorem states that Ramanujan's sum and the Von Sterneck function are identical. In this article, we extend the Dedekind-Hölder theorem by generalizing both Ramanujan's sum and the Von Sterneck function and showing that the two generalizations are identical.

Original languageEnglish
Pages (from-to)19-31
Number of pages13
JournalRamanujan Journal
Volume17
Issue number1
DOIs
Publication statusPublished - 2008 Oct 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this